5 doctors weighed in:
My eyes are swollen for 2 days now cos of azithromycin im taking Benadryl (diphenhydramine) how long woukd my eyes get better?
5 doctors weighed in

Dr. Bac Nguyen
Family Medicine
2 doctors agree
In brief: Maybe few days more
If you are allergic to azithromycin, it is a long one comparing to most of other anitibiotic.
..Because it stays in body longer...It is the reason why u can use it for only 3 days or 5 days treatment for pneumonia etc..While other meds typically need 10 days course. So, if it is not getting worse, cont Benadryl (diphenhydramine) for couple more days..+visine allergies drop. If worsening, consult your doc... Good luc.

In brief: Maybe few days more
If you are allergic to azithromycin, it is a long one comparing to most of other anitibiotic.
..Because it stays in body longer...It is the reason why u can use it for only 3 days or 5 days treatment for pneumonia etc..While other meds typically need 10 days course. So, if it is not getting worse, cont Benadryl (diphenhydramine) for couple more days..+visine allergies drop. If worsening, consult your doc... Good luc.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Dr. Ari Weitzner
Ophthalmology
1 doctor agrees
In brief: Few days
I assume you are allergic to the azith and you stopped?

In brief: Few days
I assume you are allergic to the azith and you stopped?
Dr. Ari Weitzner
Dr. Ari Weitzner
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors